New exact solutions for modified nonlinear dispersive equations mK(m,n) in higher dimensions spaces
Yong Chen,
Biao Li and
Hongqing Zhang
Mathematics and Computers in Simulation (MATCOM), 2004, vol. 64, issue 5, 549-559
Abstract:
With the use of some proper transformations and symbolic computation, we present a general and unified method for investigating the general modified nonlinear dispersive equations mK(m,n) in higher dimensions spaces. The work formally shows how to construct the general solutions and some special exact-solutions for mK(m,n) equations in higher dimensional spatial domains. The general solutions not only contain the solutions by Wazwaz [Math. Comput. Simulation 59 (2002) 519] but also contain many new compact and noncompact solutions.
Keywords: mK(m,n) equations; Travelling wave solution; Symbolic computation (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475403001939
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:64:y:2004:i:5:p:549-559
DOI: 10.1016/j.matcom.2003.10.005
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().